# SDR EISA2000014

- Difficulty date: February 11, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE LOSING 1 QUART OF OIL EVERY 5-7 MINUTES.  IN FLIGHT SHUTDOWN NR 2 ENGINE.  UNSCHEDULED LANDING .  (M)
